# SDR UPS803467

- Difficulty date: June 7, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N867UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 45967
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floor Beam
- Part number: 5613301504
- Condition: Corrosion
- Location: Fs 940
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN C-CHECK, MAINTENANCE FOUND CORROSION ON FLOOR BEAM, LOWER ATTACH ANGLE, F.S. 940, LBL 50.  REPAIRED IAW DC8-5310-6988A.
